# SDR 2004UALA00881

- Difficulty date: September 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT BS 1460 AND STR 26L, ON IB FLANGE.   SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.   INSTALLED FRAME DOUBLER ANGLE.
